# SDR CA960327009

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna A185F
- Engine: Cont IO520D
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 75100331
- Condition: Cracked
- Location: Engine
- Part time: 14,258 hours
- Component: Cessna
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)CRACK FOUND ON THE ENGINE MOUNT BY THE GUSSET PLATE. THE MOUNT WAS REMOVED AND INSPECTED WITH LIQUID PENETRANT AND THE CRACK WAS CONFIRMED.
